Duke Mathematical Journal

Polynomial proper maps between balls

John P. D’Angelo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 57, Number 1 (1988), 211-219.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H35: Proper mappings, finiteness theorems
Secondary: 32H05


D’Angelo, John P. Polynomial proper maps between balls. Duke Math. J. 57 (1988), no. 1, 211--219. doi:10.1215/S0012-7094-88-05710-9. https://projecteuclid.org/euclid.dmj/1077306856

Export citation


  • [CS] J. Cima and J. Suffridge, A reflection principle with applications to proper holomorphic mappings, Math. Ann. 265 (1983), no. 4, 489–500.
  • [D] J. D'Angelo, Proper maps between balls of different dimensions, to appear in Michigan Math J.
  • [Fa] J. Faran, Maps from the two-ball to the three-ball, Invent. Math. 68 (1982), no. 3, 441–475.
  • [F] F. Forstnerič, Proper holomorphic maps from balls, Duke Math. J. 53 (1986), no. 2, 427–441.
  • [R] W. Rudin, Homogeneous polynomial maps, Nederl. Akad. Wetensch. Indag. Math. 46 (1984), no. 1, 55–61.